# SDR C77A20140205005

- Difficulty date: February 2, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: 14G0197201
- Condition: Worn
- Location: Thrust Reverser
- Part time: 16,341 hours, 9,299 cycles
- Component: Thrust Reverser
- Component part number: 15G0003014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OTBD THRUST REVERSER PN 15G0003-014, SN HRD00343, RT ENG INBD THRUST REVERSER  TRANS COWL, INTERNAL UPPER & LOWER BONDING PLATES ARE CHAFED.  THE BONDING PLATES THAT ARE REQUIRED ARE NO LONGER MANUFACTURED, PN 14G0197-201.  REPLACED BONDING PLATES & ELASTIC PLATES ON WORK ORDER 738174-453 & 738174-454.
